We report a case of phosphate diabetes in a patient with the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) associated with sarcoidosis. Our patient was affected by systemic sarcoidosis and he fits the criteria of Schwartz for the diagnosis of SIADH. He presented with phosphate diabetes which appeared during demeclocycline (DMC) therapy and persisted for about 1 month from the end of DMC. It constitutes the fourth case of phosphate diabetes induced by tetracycline described in the literature and it is the third case of SIADH associated with sarcoidosis.
|Autori interni:||ANTONELLI, ALESSANDRO|
|Autori:||Antonelli A; Carmassi F; Alberti B; Gambuzza C; Neri S; Saracino A; Baschieri L.|
|Titolo:||Demeclocycline-induced phosphate diabetes in a patient with inappropriate ADH secretion and systemic sarcoidosis.|
|Anno del prodotto:||1993|
|Appare nelle tipologie:||1.1 Articolo in rivista|